# SDR SWAA2014121735102

- Difficulty date: December 10, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 28,576 hours, 16,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 WINDOW POST CRACKED AT 2ND FASTENER HOLE FROM BOTTOM.  REPAIRED POST IAW ACO.
